<< Previous Issue Kyungpook Mathematical Journal (Vol. 50, No. 2) Next Issue >>
Kyungpook Mathematical Journal 2010 Vol. 50, No. 2, 117—343
 Original Articles 
Special Function Inverse Series Pairs
Salar Yaseen Alsardary, Henry Wadsworth Gould
Kyungpook Mathematical Journal 2010 Vol. 50, No. 2, 117—193
A Property of the Weak Subalgebra Lattice for Algebras with Some Non{Equalities
Konrad Pioro
Kyungpook Mathematical Journal 2010 Vol. 50, No. 2, 195—211
Weighted Geometric Means of Positive Operators
Saichi Izumino, Noboru Nakamura
Kyungpook Mathematical Journal 2010 Vol. 50, No. 2, 213—228
A Study of Generalized Weyl Differintegral Operator Associated with a General Class of Polynomials and the Multivariable H-function
Ramesh Chandra Soni, Monica Wiseman
Kyungpook Mathematical Journal 2010 Vol. 50, No. 2, 229—235
A New Class of Hermite-Konhauser Polynomials together with Differential Equations
Maged Gumaan Bin-Saad
Kyungpook Mathematical Journal 2010 Vol. 50, No. 2, 237—253
Global Periodic Solutions in a Delayed Predator-Prey System with Holling II Functional Response
Zhichao Jiang, Hongtao Wang, Hongmei Wang
Kyungpook Mathematical Journal 2010 Vol. 50, No. 2, 255—266
Screen Slant Lightlike Submanifolds of Inde?nite Kenmotsu Manifolds
Ram Shankar Gupta, Abhitosh Upadhyay
Kyungpook Mathematical Journal 2010 Vol. 50, No. 2, 267—279
On a Hilbert-Type Integral Inequality with a Combination Kernel and Applications
Bicheng Yang
Kyungpook Mathematical Journal 2010 Vol. 50, No. 2, 281—288
Numerical Plank Problem
Sung Guen Kim
Kyungpook Mathematical Journal 2010 Vol. 50, No. 2, 289—295
The Hilbert-Type Integral Inequality with the System Kernel of -$\lambda$ Degree Homogeneous Form
Zitian Xie, Zheng Zeng
Kyungpook Mathematical Journal 2010 Vol. 50, No. 2, 297—306
On a Bilateral Hilbert-Type Inequality with a Homogeneous Kernel of 0-Degree
Bing He
Kyungpook Mathematical Journal 2010 Vol. 50, No. 2, 307—314
Hyers-Ulam Stability of Cubic Mappings in Non-Archimedean Normed Spaces
Alireza Kamel Mirmostafaee
Kyungpook Mathematical Journal 2010 Vol. 50, No. 2, 315—327
On Partitioning and Subtractive Subsemimodules of Semi- modules over Semirings
Jaiprakash Ninu Chaudhari, Dipak Ravindra Bonde
Kyungpook Mathematical Journal 2010 Vol. 50, No. 2, 329—336
Affine Translation Surfaces with Constant Gaussian Curva- ture
Yu Fu, Zhong-Hua Hou
Kyungpook Mathematical Journal 2010 Vol. 50, No. 2, 337—343

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd